# SDR ALGA2012052403

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N933BG
- Make and model: Skrsky S92A
- Aircraft serial: 920155
- Aircraft time: 387 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Intermittent
- Location: Tot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, NR 2 ENGINE TOT, BECAME INTERMITTENT.  RETURNED TO BASE.
